Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Austin/San Antonio, TX

June 15, 2013Maverick County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 15, 2013, 3:56 AM CDT for Maverick County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 3:56 AM CDT (08:56 UTC)
Expired
Jun 15, 2013, 7:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 71 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:08 AM CDTFLASH FLOOD2 Sse Eagle Pass, TXEVACUATIONS ONGOING IN THE DEER RUN...ELM CREEK...AND LA HERRDURA SUBDIVISIONS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 132 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WGUS54 KEWX 150856
FFWEWX
TXC323-151200-
/O.NEW.KEWX.FF.W.0023.130615T0856Z-130615T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 AM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MAVERICK COUNTY...

* UNTIL 700 AM CDT.

* AT 352 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER THE ELM CREEK 
  TO EAGLE PASS TO ROSITA SOUTH AREA. EAGLE PASS HAS RECORDED 9.34
  INCHES OF RAIN IN THE PAST 5 HOURS. ADDITIONAL RAINFALL AMOUNTS OF
  1 TO 4 INCHES CAN BE EXPECTED IN THE SECO MINES TO EAGLE PASS TO
  ROSITA SOUTH AREAS. NUMEROUS STREAMS AND CREEKS ARE RISING HIGHER
  INTO FLOOD. THIS ADDITIONAL RAIN WILL AGGRAVATE THE FLOODING. THIS
  IS A LIFE THREATENING SITUATION. EVACUATIONS ARE UNDERWAY FOR
  THOSE LIVING ALONG OR CLOSE TO MAIN CREEKS. LOCAL OFFICIALS WILL
  BE IN THOSE AREAS TO PROVIDE ASSISTANCE.   

  A FLASH FLOOD EMERGENCY CONTINUES FOR ELM CREEK TO SECO MINES TO 
  EAGLE PASS TO ROSITA SOUTH.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EAGLE
  PASS...EL INDIO...NORMANDY...PALOMA...ROSITA NORTH AND ROSITA
  SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO CREEK...CHUECO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...CUEVAS
CREEK...SAN AMBROSIA CREEK AND QUEMADO CREEK.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2858 10041
      2867 10052 2874 10052 2877 10055 2881 10055
      2886 10061 2892 10063 2893 10031 2847 10024
      2841 10035

$$
1 follow-up statement
827 
WGUS74 KEWX 151031
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT SAT JUN 15 2013

TXC323-151200-
/O.CON.KEWX.FF.W.0023.000000T0000Z-130615T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-
531 AM CDT SAT JUN 15 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
MAVERICK COUNTY...

...A FLASH FLOOD EMERGENCY CONTINUES FOR ELM CREEK TO SECO MINES TO 
EAGLE PASS TO ROSITA SOUTH...

AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT LIGHT RAIN OVER MAVERICK COUNTY. EAGLE PASS HAS RECORDED 
10.88 INCHES OF RAIN IN THE PAST 7 HOURS. ADDITIONAL RAINFALL UP TO 
ONE INCH CAN BE EXPECTED IN THE SECO MINES TO EAGLE PASS TO ROSITA 
SOUTH AREAS. NUMEROUS STREAMS AND CREEKS ARE IN FLOOD. THIS 
ADDITIONAL RAIN WILL AGGRAVATE THE FLOODING. THIS IS A LIFE 
THREATENING SITUATION. EVACUATIONS ARE UNDERWAY FOR THOSE LIVING 
ALONG OR CLOSE TO MAIN CREEKS. LOCAL OFFICIALS WILL BE IN THOSE 
AREAS TO PROVIDE ASSISTANCE.

LOCATIONS IN THE WARNING AREA INCLUDE PALOMA...NORMANDY AND EAGLE
PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO CREEK...CHUECO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...CUEVAS
CREEK...SAN AMBROSIA CREEK AND QUEMADO CREEK.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2858 10041
      2867 10052 2874 10052 2877 10055 2881 10055
      2886 10061 2892 10063 2893 10031 2847 10024
      2841 10035

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:38 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 11:38 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT FRI JUN 14 2013

.UPDATE...
EXTENDING FLASH FLOOD WATCH UNTIL 6 AM.

&&

.DISCUSSION...
THE UPPER LOW CONTINUES TO MOVE SLOWLY THROUGH WEST TEXAS AND
THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHWESTERN COUNTIES.
EVENING SOUNDING FROM DRT SHOWED 2.00 INCHES PW WHICH IS TWO
STANDARD DEVIATIONS ABOVE NORMAL. THIS SUGGESTS HEAVY RAIN IS
STILL POSSIBLE. NEW MODELS CONTINUE TO SHOW HIGH POPS ALONG THE
RIO GRANDE PLAINS. HAVE EXTENDED THE FLASH FLOOD WATCH OVERNIGHT
UNTIL 6 AM. EXPECT LOCALLY HEAVY RAIN ACROSS THE WATCH AREA AND
WITH PREVIOUS RAINFALL OVER THE LAST 24 TO 36 HOURS THIS WILL
QUICKLY BECOME RUNOFF LEADING TO FLASH FLOODING.

&&

.PREV DISCUSSION... /ISSUED 1126 PM CDT FRI JUN 14 2013/

DISCUSSION...

SEE AVIATION FOR 06Z TAFS.

AVIATION...
A LOW PRESSURE SYSTEM NORTHEAST OF THE BIG BEND WILL MOVE
SLOWLY NORTHEAST TOWARD NORTH TEXAS AND OKLAHOMA ON SATURDAY
MORNING AND TO ARKANSAS AND MISSOURI SATURDAY NIGHT. THIS WILL
LEAVE CONTINUED HIGH MOISTURE ACROSS SOUTH CENTRAL TEXAS...WITH
MARGINALLY UNSTABLE CONDITIONS CONTINUING. CIGS OF 1 THSD TO
2 THSD FT BKN ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL
TEXAS TONIGHT.  SCT SHRA AND TSRA ARE POSSIBLE ALONG AND WEST
OF A LINE FROM MOUNTAIN HOME TO CATARINA...WHILE ISOLATED TO
SCATTERED SHRA ARE EXPECTED EAST OF A MOUNTAIN HOME TO CATARINA
LINE. AFTER 15Z SATURDAY...CIGS OF 2 THSD TO 4 THSD BKN ARE
EXPECTED WITH ISOLATED SHRA/TSRA BECOMING SCT CLOUDS AT 4 THSD
TO 6 THSD FT...WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z.
ISOLATED AFTERNOON SHRA AND TSRA ARE EXPECTED ON SATURDAY. MVFR
CIGS WILL DEVELOP AGAIN SATURDAY NIGHT AFTER 05Z...AROUND
1000 TO 2500 FT BKN.

PREV DISCUSSION... /ISSUED 950 PM CDT FRI JUN 14 2013/

UPDATE...
TO CANCEL PART OF THE FLASH FLOOD WATCH.

DISCUSSION...
HEAVIER RAINFALL HAS SHIFTED TO THE WEST AND FLASH FLOODING IS NO
LONGER EXPECTED FROM KERR TO FRIO COUNTIES. HAVE LEFT THE REST OF
THE WATCH UNTIL MIDNIGHT AS SHOWERS AND THUNDERSTORMS HAVE
REDEVELOPED ACROSS UVALDE AND MAVERICK COUNTIES. AFTER SIGNIFICANT
RAIN OVER THE LAST 24 HOURS ANY ADDITIONAL PRECIPITATION WILL
QUICKLY RUNOFF LEADING TO FLOODING. ANOTHER ONE TO TWO INCHES IS
POSSIBLE WITH ISOLATED AMOUNTS UP TO THREE INCHES.

PREV DISCUSSION... /ISSUED 813 PM CDT FRI JUN 14 2013/

UPDATE...
PRECIP MOVING EAST.

DISCUSSION...
THE UPPER LOW OVER MEXICO IS STARTING TO MOVE TOWARD THE NORTHEAST
AND THIS IS PUSHING THE PRECIP TOWARD THE EAST. EXPECT THIS TREND
WILL CONTINUE FOR THE EVENING AND HAVE ADJUSTED POPS TO REFLECT
THIS. MOST OF THE CONVECTION SEEMS TO BE ON THE DECREASE WITH
STILL AN AREA OF ENHANCED THUNDERSTORMS OVER ATASCOSA COUNTY. HAVE
MOVED THE MENTION OF LOCALLY HEAVY RAIN TO THIS AREA AND LEFT
MODERATE RAIN ELSEWHERE. WILL LET THE WATCH RUN FOR THE TIME BEING
AND RE-EVALUATE DURING THE NEXT COUPLE OF HOURS.

PREV DISCUSSION... /ISSUED 624 PM CDT FRI JUN 14 2013/

DISCUSSION...

SEE AVIATION FOR 00Z TAFS.

AVIATION...
A LOW PRESSURE SYSTEM NORTH TO NORTHEAST OF THE BIG BEND EARLY
THIS EVENING WILL MOVE SLOWLY NORTH TO NORTHEAST TOWARD NORTH TEXAS
AND OKLAHOMA ON SATURDAY MORNING AND TO ARKANSAS AND MISSOURI ON
SATURDAY NIGHT. THIS WILL LEAVE CONTINUED HIGH MOISTURE ACROSS
SOUTH CENTRAL TEXAS...WITH MARGINALLY UNSTABLE CONDITIONS
CONTINUING. THROUGH 05Z SCT CLOUDS AT 2 THSD TO 5 THSD FT WITH
CIGS ABOVE 10 THSD FT WILL CONTINUE...ALONG WITH SCT SHRA AND
TSRA...BECOMING CIGS NEAR 1 THSD TO 2 THSD FT BKN AROUND AND AFTER
05Z...WITH SCT SHRA AND ISOLATED TSRA. AFTER 15Z SATURDAY...CIGS
OF 2 THSD TO 4 THSD BKN ARE EXPECTED WITH ISOLATED SHRA/TSRA
BECOMING SCT CLOUDS AT 4 THSD TO 6 THSD FT WITH SCT TO BKN CLOUDS
ABOVE 25 THSD FT AFTER 18Z. ISOLATED AFTERNOON SHRA AND TSRA ARE
EXPECTED ON SATURDAY. MVFR CIGS WILL DEVELOP AGAIN SATURDAY NIGHT
AFTER 05Z...AROUND 1000 TO 2500 FT BKN.

PREV DISCUSSION... /ISSUED 343 PM CDT FRI JUN 14 2013/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
THE MAIN CONCERN THROUGH TONIGHT IS THE POTENTIAL FOR ADDITIONAL
HEAVY RAINFALL AND FLASH FLOODING ACROSS THE RIO GRANDE PLAINS...
EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENTLY...AN UPPER LOW
IS IN PLACE ACROSS FAR WEST TX/NORTHERN MEXICO. SMALLER... MID-LEVEL
CIRCULATIONS INDUCED BY EARLIER CONVECTION ARE EMBEDDED WITHIN THE
UPPER LOW. ONE FEATURE HAS NOW MOVED NORTH INTO NORTHERN VAL VERDE
COUNTY... WITH ANOTHER LOCATED WEST OF LAREDO. PLENTY OF MOISTURE
REMAINS INTACT WITH PWAT/S AROUND 2" ACROSS THE RIO GRANDE PLAINS...
EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENT SATELLITE TRENDS
SHOW SOME CLEARING TAKING PLACE ACROSS NORTHERN MEXICO AND THIS
COULD LEAD TO ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN RECENT RAINFALL...CURRENT RADAR TRENDS AND ADDITIONAL EXPECTED
PRECIPITATION... WE HAVE OPTED TO EXTEND THE FLASH FLOOD WATCH FOR
THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY
UNTIL MIDNIGHT CDT. FARTHER EAST ACROSS THE REMAINDER OF SOUTH
CENTRAL TEXAS...CAN/T RULE OUT ISOLATED TO SCATTERED CONVECTION THIS
EVENING AND OVERNIGHT.

ON SATURDAY...A VERY MOIST AIR MASS WILL REMAIN IN PLACE AS THE
UPPER LOW CONTINUES TO WEAKEN AND DRIFT NORTH OF THE AREA. CAN/T
RULE OUT ADDITIONAL CONVECTION GIVEN GOOD SURFACE HEATING AND WE
HAVE ADDED A 20-30% CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE
FORECAST.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE MID AND UPPER LEVEL SUBTROPICAL RIDGE AXIS GENERALLY REMAINS
WEST OF THE REGION INTO EARLY NEXT WEEK. THE MEDIUM RANGE MODELS
SUGGEST A WEAK UPPER LEVEL SHORTWAVE TROUGH MAY MOVE INTO SOUTHEAST
TEXAS EARLY NEXT WEEK. THIS MAY BRING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST
AREA...GENERALLY ALONG AND NORTH OF A LLANO TO LA GRANGE LINE.
OTHERWISE...THE ABOVE MENTIONED SUBTROPICAL RIDGE WILL GRADUALLY
EXPAND EASTWARD THROUGH THE REMAINDER OF THE UPCOMING WORK
WEEK...LIKELY RESULTING IN WARM AND DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  96  74  95  74 /  20  20  10  10  -
AUSTIN BERGSTROM INTL AIRPORT  74  95  73  95  72 /  20  20  10  10  -
NEW BRAUNFELS MUNI AIRPORT     73  93  72  93  71 /  40  20  10  10  -
BURNET MUNI AIRPORT            74  92  72  93  73 /  20  30  10  10  -
DEL RIO INTL AIRPORT           74  94  76  95  76 /  60  30  10  -   -
GEORGETOWN MUNI AIRPORT        75  95  73  94  73 /  20  30  10  10  -
HONDO MUNI AIRPORT             73  93  73  94  72 /  60  20  10  -   -
SAN MARCOS MUNI AIRPORT        74  92  72  92  72 /  20  20  10  10  -
LA GRANGE - FAYETTE REGIONAL   77  95  76  94  76 /  10  30  10  10  -
SAN ANTONIO INTL AIRPORT       75  92  74  92  74 /  60  20  10  -   -
STINSON MUNI AIRPORT           73  91  73  92  72 /  60  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...
VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...08
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 15, 1:07 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
107 AM CDT SAT JUN 15 2013

TXZ171>173-183>194-202>209-217>225-228-151100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
107 AM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TONIGHT. A FLASH FLOOD
WATCH IS IN EFFECT UNTIL 6 AM CDT SATURDAY MORNING FOR AREAS
GENERALLY ALONG AND WEST OF A LINE FROM LEAKEY TO CATARINA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES OF RAIN IS
EXPECTED...WITH ISOLATED AMOUNTS NEAR 4 INCHES POSSIBLE. THIS
FLOODING WILL IMPACT STREAMS...ARROYOS AND ROADS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE ON SATURDAY...
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 15, 1:04 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT SAT JUN 15 2013

TXZ217-150700-
MAVERICK-
104 AM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK COUNTY UNTIL 200 AM
CDT...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR EAGLE PASS...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE WINDS WILL SPREAD
EAST IN THE AREAS ALONG AND BETWEEN HIGHWAYS 57 AND 277 EAST OF
EAGLE PASS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PALOMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2854 10042 2858 10041 2867 10052 2874 10052
      2877 10055 2881 10055 2882 10058 2887 10059
      2902 10024 2850 10018
TIME...MOT...LOC 0603Z 258DEG 12KT 2872 10043
Local storm report, Jun 15, 1:49 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
06/15/2013                   MAVERICK           TX   AMATEUR RADIO

            6 INCHES OF RAIN FELL SINCE 6 PM WITH FLOODING
            OCCURRING. MULTIPLE RESCUES TAKING PLACE.

&&

EVENT NUMBER EWX1300527

CVP
Local storm report, Jun 15, 2:38 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     HEAVY RAIN       EAGLE PASS              28.71N 100.49W
06/15/2013  M7.53 INCH       MAVERICK           TX   MESONET

            7.53 INCHES OF RAIN IN 4 HOURS

&&

EVENT NUMBER EWX1300528

CVP
Local storm report, Jun 15, 2:59 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     HEAVY RAIN       EAGLE PASS              28.71N 100.49W
06/15/2013  M8.40 INCH       MAVERICK           TX   AMATEUR RADIO

            RAINFALL SINCE 6 PM

&&

EVENT NUMBER EWX1300529

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:18 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala4 hr
Jun 15, 12:53 AM CDTFlash Flood Warning EmergencyEWXMaverick3 hr
Jun 15, 1:04 AM CDTSpecial Weather StatementEWXMaverick56 min
Jun 15, 1:47 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Uvalde3 hr
Jun 15, 2:53 AM CDTRiver Flood WarningEWXMaverick10 hr
Jun 15, 3:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
Jun 15, 3:40 AM CDTAreal Flood AdvisoryEWXReal110 min
Jun 15, 7:01 AM CDTAreal Flood AdvisoryEWXMaverick5 hr
Jun 15, 8:56 AM CDTFlash Flood WarningEWXKinney3 hr
Jun 15, 9:10 AM CDTRiver Flood WarningEWXDimmit7 days
Jun 15, 10:01 AM CDTAreal Flood AdvisoryEWXEdwards119 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.